# SDR UPS08553779

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EGRESS LIGHT INOP.  RELAMPED EMERGENCY EGRESS LIGHT.  OPS CHECK GOOD PER MM 33-50-00.
